Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Pick interpolation in several variables
HTML articles powered by AMS MathViewer

by Ryan Hamilton PDF
Proc. Amer. Math. Soc. 141 (2013), 2097-2103 Request permission

Abstract:

We investigate the Pick problem for the polydisk and unit ball using dual algebra techniques. Some factorization results for Bergman spaces are used to describe a Pick theorem for any bounded region in $\mathbb {C}^d$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A57, 30E05, 46E22
  • Retrieve articles in all journals with MSC (2010): 47A57, 30E05, 46E22
Additional Information
  • Ryan Hamilton
  • Affiliation: Department of Pure Mathematics, University of Waterloo, 200 University Avenue West, Waterloo, Ontario N2L–3G1, Canada
  • Email: rhamilto@uwaterloo.ca
  • Received by editor(s): October 5, 2011
  • Published electronically: January 30, 2013
  • Additional Notes: This work was partially supported by an NSERC graduate scholarship
  • Communicated by: Richard Rochberg
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 2097-2103
  • MSC (2010): Primary 47A57; Secondary 30E05, 46E22
  • DOI: https://doi.org/10.1090/S0002-9939-2013-11571-6
  • MathSciNet review: 3034435